Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 241684, 11 pages
http://dx.doi.org/10.1155/2014/241684
Research Article

Identification of V-Formations and Circular and Doughnut Formations in a Set of Moving Entities with Outliers

Universidad Nacional de Colombia, Sede Medellín, Bloque M8A, Medellín, Colombia

Received 1 November 2013; Revised 8 February 2014; Accepted 24 February 2014; Published 10 April 2014

Academic Editor: J.-C. Cortés

Copyright © 2014 Francisco Javier Moreno Arboleda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Javier Moreno Arboleda, Jaime Alberto Guzmán Luna, and Sebastian Alonso Gomez Arias, “Identification of V-Formations and Circular and Doughnut Formations in a Set of Moving Entities with Outliers,” Abstract and Applied Analysis, vol. 2014, Article ID 241684, 11 pages, 2014. https://doi.org/10.1155/2014/241684.